Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Exponential differences


Author: L. M. Delves
Journal: Math. Comp. 20 (1966), 246-256
MSC: Primary 39.10
DOI: https://doi.org/10.1090/S0025-5718-1966-0196309-8
MathSciNet review: 0196309
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of functional differences is described, and the calculus of functional differences developed for the particular case of the exponential function.


References [Enhancements On Off] (What's this?)

  • [1] H. Levy & F. Lessmann, Finite Difference Equations, Pitman, London, 1958. MR 21 #5287. MR 0107100 (21:5827)
  • [2] S. Montmort, Philos. Trans. Roy. Soc. London, 1717; see [1, p. 27].
  • [3] R. E. Greenwood, "Numerical integration for linear sums of exponential functions," Ann. Math. Statist., v. 20, 1949, pp. 608-611. MR 11, 266. MR 0032216 (11:266g)
  • [4] P. Brock & F. J. Murray, "The use of exponential sums in step by step integration," MTAC, v. 6, 1952, pp. 63-78. MR 13, 873. MR 0047403 (13:873b)
  • [5] H. W. Gould, "The operator $ {({a^x}\Delta )^n}$ and Stirling numbers of the first kind," Amer. Math. Monthly, v. 71, 1964, p. 850. MR 0167436 (29:4709)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 39.10

Retrieve articles in all journals with MSC: 39.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0196309-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society